Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Safest weight loss aids

Premium Questions

Dr.  Chobufo Ditah MD

Hi: This is an OTC diet aid with two sources of caffeine. A patient uses it probably thinking it is phen-fen. It also has phenyethylamine in it. Aside from giving a person quite a buzz and depressing ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. S. Murugan MD

other than weight loss In a year. ...what are regular major signs of HIV or aids after one year. my wife lost 25 pounds she's very ... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)
Dr. Pavan Kumar Gupta MD

My husband today has drank 3 quarts of Kool aid and 9 Mt Dews and he has a fever . He has slept ... ago. Today he said he's drinking the Kool aid and sodas to gain weight. He eats little amounts ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Rakesh Madhyastha MD

. The problem is that I keep adding 3 or 4 pounds each month. Are there any pills that can aid in loosing weight ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr.  Munish Sood MD

to aid my quit. These medicines made me worse and even after 5 months I felt very "off". And despite ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)

Public Forum Discussions

Dr. Emilda Belortaja MD

hi, i am planning to use Dr.Tea so i want to know if its useful in reducing weight. i am 32 yrs, female, 5.5 height,66kgs, having 2 kids. i sit for long hours in front of computer for my work. i have a blotted belly and... View answer

Answered by : Dr. Emilda Belortaja ( General & Family Physician)
Dr. Jignesh Gorasia MD

Hi Doc, My weight is 49 kg and i m 150 cm tall. I was thinking of doing skipping 2000 times per day (if possible) or at least 3-4 times per week. Is this good? Will i lose fats? My bottom is big and i would like to reduce... View answer

Answered by : Dr. Jignesh Gorasia ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

have also been diagnosed with inner ear autoimmune disease and now wear two hearing aides. ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Polash Sannigrahi MD

interested in trying Garcinia Cambogia to aid weight loss. can you tell me if it would be safe for me to try. ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr.  Abhishek Kapoor MD

I am plagued with acute anxiety, weight loss, and upset stomach. My husband and I were both ..., Wellbutrin, and Gabapentin as well as over the course sleeping aids. I don t know what to do, but my... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)

Mobile Questions and Answers

Dr. Chintan Solanki MD

No sign in first week. Frequent infections, diarreha weight loss are the symptoms.

Dr. Prakash H Muddegowda MD

weight loss, unexplained fever, uncommon organisms infections are usual symptoms. Symptoms would take 3-5 fevers to manifest. Thanks.